

A FRANCHISEE

A Journey from a Single Unit to a Multi-Unit Franchisee



PFA ANNUAL FRANCHISEE SUMMIT 2024

"Success Journey of a Franchisee"
(Journey from a Single Unit to a Multi-Unit Franchisee)

JULY 10, Wednesday * 9:00AM-2:30PM (MANILA TIME)

PROGRAM AGENDA

SUMMIT DESCRIPTION:

- Learn how to grow a single unit franchise to a multi-unit (Starting Incubation> Profitable Single Unit > Maturity > Multi-unit)
- Learn how to **transition** to the next growth stage (Know what to prepare and what defines success in each stage)
- Know the Pain Points + Growth Pillars for each stage

TIME	ACTIVITY	SPEAKERS AND PANELISTS
Part I	Opening and Plenary	
9:00am-	Opening Ceremonies	Hosts/ Moderators:
9:15am	House Rules	MS. KATHRYNA MANALO, CFE
(15-min)		International Business Development
		Director
		Potato Corner
		MR. MIGUEL ANTONIO S. LINDO, CFE Franchise Development and Communications Director and District Director BNI Business Solutions, Inc.
	Invocation	MS. MITCH HONG, CFE
		Franchising Director
		Mang Inasal

	Welcome Remarks	MR. JOSEPH TANBUNTIONG President, PFA Chief Business Officer (Philippine Country Head and Jollibee Global) Jollibee Foods Corporation
	Introduction to Keynote Speaker	MR. JOEY ALVERO, CFE Committee Chair, Virtual Franchisee Summit Director for Homegrown Franchises, PFA COO, Potato Corner
9:15am- 9:55am (40-min)	 KEYNOTE PRESENTATION: Developing a Growth Mindset from a Single Unit to a Multi-Unit Franchisee Sharing of Actual Journey, Real-Life Experiences How to grow a single unit franchise to multi-unit (Starting Incubation> Profitable Single Unit > Maturity > Multi-unit) How to transition to the next growth stage (Know what to prepare and what defines success in each stage) Know the pain points + growth pillars per stage How to maximize opportunities and overcome challenges Modality: 30-min speaker presentation 10-min Q&A 	Keynote Speaker: MR. RODOLFO "RUDY" P. ANG Multi-Unit and Multi-Brand Franchisee Jollibee, Chowking & Red Ribbon
9:55am- 10:00am	Group Pictorial in Zoom	
Part II	Plenary Sessions	
10:00am- 10:10am	Intro to the Plenary Sessions	
10:10am- 10:50am (40-min)	SESSION 1: Maximizing the Use of Digital Marketing Platforms How to leverage on using digital marketing platforms to expand your	A Panel of Experts: (2 Panelists) MR. BO LUNDQVIST President and CEO Retail Associates

	customer base and to help build customer loyalty. • What are the effective digital marketing tactics to increase your store sales Modality: 15-min presentation by each panelist 5-min to 10-min Q&A	MR. REYNALDO PAUL B. CHICO Multi-Unit Franchisee McDonald's Phils.
10:50am- 11:35am (45-min)	SESSION 2: Growing Your Franchise Businesses through Effective Financial Management How to Manage Your Cash Flow How to Manage Your Company's Profit and Loss How to handle Company's Finances effectively Modality: 10-min presentation by each panelist 5-min to 10-min Q&A	A Panel of Experts: (3 Panelists) MR. ALLAN M. CAO Executive Director for Assurance and Markets PWC Philippines MS. JUDY ANNE LORENZO Franchisee Moonleaf Tea Shop MR. TED BRYAN K. YU Multi-unit Franchisee Shawarma Shack
11:35am- 11:50am (15-min)	 SESSION 3: Financing Options for Business Growth Eligibility to access financial facility for business expansion Evaluate your financial capacity and capability to avail of a loan for business expansion Modality: 5-min Presentation by each speaker 	Speakers: MR. FRANCIS LORENZO ESTACIO Area Channel Distribution Manager for GMA GCash MR. ANTONIO MAGPAYO SME Sales Head Union Bank of the Phils
11:50am- 12:05nn (15-min)	SESSION 4: How Can Technology Help You Manage Your Multiple Outlets Modality: 15-min Presentation Lunch Break	Speaker: MR. MARIO G. BOLANIO, JR. Product Manager for SD-WAN PLDT Enterprise
1:00pm	AVP Playing	

1:00pm- 1:20pm (20-min)	SESSION 5: Embracing Sustainability Practices and Why is it Good For Business? • How to adhere to Extended Producer Responsibility (EPR) Act of 2022 • How to practice and implement sustainability in your business such as the plastics exchange, use of water,	Speaker: MR. JUN ROY President and Chief Transformation Consultant Regenerative Transformation Institute
	use of solar panel, giving back to mother earth, etc. Modality: 15-min speaker presentation 5-min Q&A	
1:20pm-	SESSION 6:	A Panel of Experts:
2:10pm	Preparing your Organization Capability	(Multi-Unit Franchisee-Panelists)
(50-min)	for Growth	MD DDICE HIGHN CODEDIED
	 How to beef up the following key business areas as the franchisee 	MR. BRICE JUSTIN GODFRIED Multi-Unit Franchisee
	progresses from Single to Multiple	TGP The Generics Pharmacy
	units	MR. FROILAN MANOTOK
	✓ Management ✓ HR	Multi-Brand Franchisee
	1111	7-ELEVEN and POTATO CORNER
	✓ Operations	7-ELEVEN AND POTATO CORNER
	How to assess what services to	
	outsource or for in-house	
	When to start getting professional	
	services	
	When to start doing product mix	
	analysis and market competitive	
	analysis and recommending product	
	innovations	
	Modality:	
	 15-min presentation by each panelist 	
	 15-min presentation by each panelist 10-min Q&A 	
2:10pm-	Closing Remarks	MR. CHRIS LIM, CFE
2:15pm	Closing Remarks	Chairman, PFA
2.13μπ		CEO, Francorp Phils
2:15pm-	Closing Ceremonies	CLO, Francorp Finis
2:30pm	Post-Event Evaluation	
2.30μπ	Announcement of PFA Upcoming Events	
	End of the Program	
	Lind of the Flogram	